ISSN 1817-2172, рег. Эл. № ФС77-39410, ВАК

Дифференциальные Уравнения
Процессы Управления

Existence Theory for Random Non-convex Differential Inclusion


D. S. Palimkar

Department of Mathematics,
Vasantrao Naik College, Nanded
PIN-431603 (M.S.) INDIA


In this paper, the existence of solution for the random boundary value problem of second order non-convex ordinary functional differential inclusion is proved through priori bound method under some monotonicity conditions.


  1. B. C. Dhage, Multi-valued condensing random operators and functional random integral inclusions, Opuscula Mathematica, Vol. 31, No. 1, 2011
  2. B. C. Dhage and S. M. Kang, Functional random boundary value problems of second order differential equations, Pan American Mathematical Journal 15 (4), 2005, 59-72
  3. B. C. Dhage, S. K. Ntouyas, D. S. Palimkar, On boundary value problems of second order convex and non-convex differential inclusions, Fixed point Theory, Vol. 9 No. 1, 2008, 89-104
  4. Hu and N. S. Papageorgiou, Hand Book of Multi-valued Analysis Vol. -I, Theory Kluwer Academic Publisher, Dordrechet, Boston, London, 1997
  5. S. Itoh, Random fixed point theorems with applications to random differential equations in Banach spaces, J. Math. Anal. Appl. 67, 1979, 261-273
  6. K. Kuratouski, C. Ryll-Nardzeuskii, A general theorem on selectors, Bull. Acad. Pol. Sci. Ser. Math. Sci. Astron. Phys. 13, 1965, 397-403
  7. A. Lasota and Z. Opial, An application of Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astronom. Phys. 13, 1965, 781-786
  8. N. S. Papageorgiou, Random Fixed points and random differential inclusions, Intern. J. Math. and Math. Sci. 11(03), 1988, 551-560
  9. D. S. Palimkar, Existence Theory of Random Differential Equations , International Journal of Scientific and Research Publications, Vol. 2, No. 7, 2012, 1-6
  10. D. S. Palimkar, Boundary Value Problem of Second Order Differential Inclusion , International Journal of Mathematics Research, Vol. 4, No. 5, 2012, 527-533
  11. D. S. Palimkar, Existence Theory for Second Order Random Differential Inclusion, International Journal of Advances in Engineering, Science and Technology, Vol. 2, No. 3, 2012, 261-266
  12. D. S. Palimkar, Existence Theory of Second Order Random Differential Equations, Global Journal of Mathematics and Mathematical Sciences, Vol. 2, No. 1, 2012, 7-15
  13. D. S. Palimkar, Second Order Random Differential Inclusion, Variorum Multi-Disciplinary e-Research Journal, Vol. 1, No. 3, 2011, 1-16
  14. D. S. Palimkar, Some Studies in Random Differential Inclusions, Lambert Publication, Germany, 2012

Полный текст (pdf)